Spremljaj
John Franks
John Franks
Henry S. Noyes Professor of Mathematics emeritus, Northwestern University
Preverjeni e-poštni naslov na northwestern.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
HTTP authentication: Basic and digest access authentication
J Franks, P Hallam-Baker, J Hostetler, S Lawrence, P Leach, A Luotonen, ...
13511999
Anosov diffeomorphisms
J Franks
Proceedings of the Symposium in Pure Mathematics 14, 61-93, 1970
5771970
Necessary conditions for stability of diffeomorphisms
J Franks
Transactions of the American Mathematical Society 158 (2), 301-308, 1971
3541971
Homology and dynamical systems
JM Franks
American Mathematical Soc., 1982
3281982
Braids and the Jones polynomial
J Franks, RF Williams
Transactions of the American Mathematical Society 303 (1), 97-108, 1987
3081987
Generalizations of the Poincaré-Birkhoff theorem
J Franks
Annals of Mathematics 128 (1), 139-151, 1988
2991988
Geodesics onS2 and periodic points of annulus homeomorphisms
J Franks
Inventiones mathematicae 108 (1), 403-418, 1992
2901992
Recurrence and fixed points of surface homeomorphisms
J Franks
Ergodic Theory Dynam. Systems 8 (Charles Conley Memorial Issue), 99-107, 1988
2011988
Anosov diffeomorphisms on tori
J Franks
Transactions of the American Mathematical Society 145, 117-124, 1969
1931969
Anomalous anosov flows
J Franks, B Williams
Global Theory of Dynamical Systems: Proceedings of an International …, 2006
1842006
Homology for zero-dimensional nonwandering sets
R Bowen, J Franks
Annals of Mathematics 106 (1), 73-92, 1977
1701977
An extension to HTTP: digest access authentication
J Franks, P Hallam-Baker, J Hostetler, P Leach, A Luotonen, E Sink, ...
169*1997
Realizing rotation vectors for torus homeomorphisms
J Franks
Transactions of the American Mathematical Society 311 (1), 107-115, 1989
1631989
Flow equivalence of subshifts of finite type
J Franks
Ergodic theory and dynamical systems 4 (1), 53-66, 1984
1471984
The periodic points of maps of the disk and the interval
R Bowen, J Franks
Topology 15 (4), 337-342, 1976
1461976
Shift equivalence and the Conley index
J Franks, D Richeson
Transactions of the American Mathematical Society 352 (7), 3305-3322, 2000
1252000
RFC2617: HTTP authentication: basic and digest access authentication
J Franks, P Hallam-Baker, J Hostetler, S Lawrence, P Leach, A Luotonen, ...
RFC Editor, 1999
1251999
Morse-Smale flows and homotopy theory
JM Franks
Topology 18 (3), 199-215, 1979
1101979
A new proof of the Brouwer plane translation theorem
J Franks
Ergodic Theory and Dynamical Systems 12 (2), 217-226, 1992
1091992
Periodic points of Hamiltonian surface diffeomorphisms
J Franks, M Handel
Geometry & Topology 7 (2), 713-756, 2003
992003
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20